# SDR CA050417001

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: T99A38603
- Part serial: B56188
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY ON THE CENTER TANK INCREASES (SUSPECT FUEL LEAKAGE FROM LEFT MAINTANK).  MX FOUND LEFT PRIMARY EJECTOR TO BE CRACKED.  REMOVED AND REPLACED LEFT AND RIGHT EJECTORS IAW CRJ AMM 28020-01 AND S/B 670BA-28-027.  PERFORMED OPS CHECK OF LEFT AND RIGHT EJECTORS, OPS GOOD.  P/N 'ON' T99A38-606, P/N 'OFF' P/N T99A38-603, S/N 'ON' B84172, S/N 'OFF' B56188.
